MathSciNet Relay Station
MathSciNet bibliographic data
MR694380 22E50 (12B27 20G05)
Lusztig, George Some examples of square integrable representations of semisimple $p$-adic groups. Trans. Amer. Math. Soc. 277 (1983), no. 2, 623–653.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement